# SDR TWAA9815308

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 237-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CENTER FLOOR SUPPORT BEAM WITH CORROSION, STA 237 TO 313.  REPLACED SUPPORT ANGLE STA 237 TO 258.  REMOVED CORROSION FROM STA 258 TO 313.
